Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: Fully adaptive Newton-Galerkin methods for semilinear elliptic partial differential equations
Authors: Amrein, Mario
Wihler, Thomas P.
DOI: 10.1137/140983537
Published in: SIAM Journal on Scientific Computing
Volume(Issue): 37
Issue: 4
Pages: A1637
Pages to: A1657
Issue Date: 2015
Publisher / Ed. Institution: Society for Industrial and Applied Mathematics
ISSN: 1064-8275
Language: English
Subject (DDC): 
Abstract: In this paper we develop an adaptive procedure for the numerical solution of general, semilinear elliptic problems with possible singular perturbations. Our approach combines both prediction-type adaptive Newton methods and a linear adaptive finite element discretization (based on a robust a posteriori error analysis), thereby leading to a fully adaptive Newton-Galerkin scheme. Numerical experiments underline the robustness and reliability of the proposed approach for various examples.
Fulltext version: Published version
License (according to publishing contract): Licence according to publishing contract
Departement: School of Management and Law
Organisational Unit: Institute for Risk & Insurance (IRI)
Appears in collections:Publikationen School of Management and Law

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.